# SDR VNAA2020032811102

- Difficulty date: March 28, 2020
- Submitted: March 29, 2020
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 35,867 hours, 34,906 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: S243
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOP. REMOVED AND REPLACED MEGAPHONE. OPS CHECK GOOD.
